Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 854168, 8 pages
http://dx.doi.org/10.1155/2014/854168
Research Article

The Axioms Independence of Pseudo-Weak- Algebras and Filters

Department of Mathematics and Computer, Wuyi University, Wuyishan, Fujian 354300, China

Received 5 May 2014; Accepted 28 May 2014; Published 7 July 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Yong Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Imai and K. Iseki, “On axiom system of propositional calculi,” Proceedings of the Japan Academy, vol. 42, no. 8, pp. 878–879, 1966. View at Publisher · View at Google Scholar
  2. G. Georgescu and A. Iorgulescu, “Pseudo-BCK algebras: an extension of BCK algebras,” in Combinatorics, Computability, and Logic: Proceedings of the 3rd International Conference on Combinatorics, Computability, and Logic (DMTCS '01), Discrete Mathematics and Theoretical Computer Science, pp. 97–114, Springer, London, UK, 2001. View at Publisher · View at Google Scholar
  3. Y. L. Liu, S. Y. Liu, and Y. Xu, “Pseudo-BCK algebras and PD-posets,” Soft Computing, vol. 11, no. 1, pp. 91–101, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. C. C. Chang, “Algebraic analysis of many valued logics,” Transactions of the American Mathematical Society, vol. 88, pp. 456–490, 1958. View at Google Scholar
  5. G. Georgescu and A. Iorgulescu, “Pseudo MV algebras,” Multiple Valued Logic, vol. 6, pp. 95–135, 2001. View at Google Scholar
  6. P. Hajek, Metamathematics of Fuzzy Logic, Kluwer Academic Publishers, Dodrecht, The Netherlands, 1998.
  7. G. Georgescu and A. Iorgulescu, “Pseudo-BL algebras: a noncommutative extension of BL algebras,” in Proceedings of the 5th International Conference (FSTA '00), pp. 90–92, Bratislava, Slovakia, 2000.
  8. A. di Nola, G. Georgescu, and A. Iorgulescu, “Pseudo-BL algebras: part I,” Multiple Valued Logic, vol. 8, pp. 673–714, 2002. View at Google Scholar
  9. A. di Nola, G. Georgescu, and A. Iorgulescu, “Pseudo-BL algebras: part II,” Multiple Valued Logic, vol. 8, pp. 717–750, 2002. View at Google Scholar
  10. X. H. Zhang and X. S. Fan, “Pseudo-BL algebras and pseudo-effect algebras,” Fuzzy Sets and Systems, vol. 159, no. 1, pp. 95–106, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. J. M. Zhan, Y. B. Jun, and H. S. Kim, “Some types of falling fuzzy filters of BL-algebras and its applications,” Journal of Intelligent and Fuzzy Systems, vol. 26, no. 4, pp. 1675–1685, 2014. View at Google Scholar
  12. F. Esteva and L. Godo, “Monoidal t-norm based logic: towards a logic for left-continuous t-norms,” Fuzzy Sets and Systems, vol. 124, no. 3, pp. 271–288, 2001. View at Publisher · View at Google Scholar · View at Scopus
  13. P. Flondor, G. Georgescu, and A. Iorgulescu, “Pseudo-t-norms and pseudo-BL algebras,” Soft Computing, vol. 5, no. 5, pp. 355–371, 2001. View at Google Scholar
  14. A. Iorgulescu, “Classes of pseudo-BCK algebras: part I,” Journal of Multiple-Valued Logic and Soft Computing, vol. 12, no. 1-2, pp. 71–130, 2006. View at Google Scholar · View at Scopus
  15. Y. L. Liu and X. H. Zhang, “Pseudo NM-algebras and their properties,” Chinese Journal of Engineering Mathematics, vol. 23, no. 4, pp. 753–756, 2006. View at Google Scholar
  16. G. J. Wang, “A formal deductive system for fuzzy propositional calculus,” Chinese Science Bulletin, vol. 42, no. 18, pp. 1521–1525, 1997. View at Publisher · View at Google Scholar · View at Scopus
  17. J. M. Zhan, D. W. Pei, and Y. B. Jun, “Falling fuzzy (implicative) filters of R0-algebras and its applications,” Journal of Intelligent and Fuzzy Systems, vol. 24, no. 3, pp. 611–618, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. L. Liu and X. B. Cai, “Pseudo-weak-R0 algebras,” The Scientiic World Journal, vol. 2014, Article ID 352381, 8 pages, 2014. View at Publisher · View at Google Scholar
  19. D. W. Pei, “On equivalent forms of fuzzy logic systems NM and IMTL,” Fuzzy Sets and Systems, vol. 138, no. 1, pp. 187–195, 2003. View at Publisher · View at Google Scholar · View at Scopus